Dynamic path controllability in economic models

W.C.A. Maas, W.C.A. Maas, Henk Nijmeijer

    Research output: Contribution to journalArticleAcademicpeer-review

    1 Citation (Scopus)
    76 Downloads (Pure)

    Abstract

    In this paper we study the dynamic path controllability of discrete-time nonlinear economic models in state-space form. First we present an algorithmic procedure for testing this property for time-varying linear systems. Secondly we extend this method to general nonlinear models and we show that under generic conditions path controllability around a specific trajectory of the nonlinear system is equivalent to path controllability of the corresponding linearized model. The results are illustrated with two economic examples.
    Original languageUndefined
    Pages (from-to)781-805
    Number of pages25
    JournalJournal of economic dynamics & control
    Volume18
    Issue number18
    DOIs
    Publication statusPublished - 1994

    Keywords

    • METIS-140870
    • IR-30230

    Cite this